SBV Regularity for Hamilton-Jacobi Equations in $${{\mathbb R}^n}$$

Bianchini, Stefano; De Lellis, Camillo; Robyr, Roger
June 2011
Archive for Rational Mechanics & Analysis;Jun2011, Vol. 200 Issue 3, p1003
Academic Journal
In this paper we study the regularity of viscosity solutions to the following Hamilton-Jacobi equations In particular, under the assumption that the Hamiltonian $${H\in C^2({\mathbb R}^n)}$$ is uniformly convex, we prove that D u and ∂ u belong to the class SBV(Ω).


Related Articles

  • Metric viscosity solutions of Hamilton-Jacobi equations depending on local slopes. Gangbo, Wilfrid; Święch, Andrzej // Calculus of Variations & Partial Differential Equations;Sep2015, Vol. 54 Issue 1, p1183 

    We continue the study of viscosity solutions of Hamilton-Jacobi equations in metric spaces initiated in []. We present a more complete account of the theory of metric viscosity solutions based on local slopes. Several comparison and existence results are proved and the main techniques for such...

  • Long-time asymptotic solutions of convex Hamilton-Jacobi equations with Neumann type boundary conditions. Ishii, Hitoshi // Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p189 

    We study the long-time asymptotic behavior of solutions u of the Hamilton-Jacobi equation u( x, t) + H( x, Du( x, t)) = 0 in Ω × (0, ∞), where Ω is a bounded open subset of $${\mathbb{R}^n}$$, with Hamiltonian H = H( x, p) being convex and coercive in p, and establish the uniform...

  • On Aronsson Equation and Deterministic Optimal Control. Soravia, Pierpaolo // Applied Mathematics & Optimization;Apr2009, Vol. 59 Issue 2, p175 

    When Hamiltonians are nonsmooth, we define viscosity solutions of the Aronsson equation and prove that value functions of the corresponding deterministic optimal control problems are solutions if they are bilateral viscosity solutions of the Hamilton-Jacobi-Bellman equation. We characterize such...

  • Regularity and Variationality of Solutions to Hamilton-Jacobi Equations. Part II: Variationality, Existence, Uniqueness. Mennucci, Andrea // Applied Mathematics & Optimization;Apr2011, Vol. 63 Issue 2, p191 

    We formulate an Hamilton-Jacobi partial differential equation on a n dimensional manifold M, with assumptions of convexity of the sets $\{p:H(x,p)\le 0\}\subset T^{*}_{x}M$, for all x. We reduce the above problem to a simpler problem; this shows that u may be built using an asymmetric distance...

  • Homogenization and Enhancement for the G-Equation. Cardaliaguet, P.; Nolen, J.; Souganidis, P. // Archive for Rational Mechanics & Analysis;Feb2011, Vol. 199 Issue 2, p527 

    We consider the so-called G-equation, a level set Hamilton-Jacobi equation used as a sharp interface model for flame propagation, perturbed by an oscillatory advection in a spatio-temporal periodic environment. Assuming that the advection has suitably small spatial divergence, we prove that, as...

  • On the Large Time Behavior of Solutions of Hamilton-Jacobi Equations Associated with Nonlinear Boundary Conditions. Barles, Guy; Ishii, Hitoshi; Mitake, Hiroyoshi // Archive for Rational Mechanics & Analysis;May2012, Vol. 204 Issue 2, p515 

    In this article, we study the large time behavior of solutions of first-order Hamilton-Jacobi Equations set in a bounded domain with nonlinear Neumann boundary conditions, including the case of dynamical boundary conditions. We establish general convergence results for viscosity solutions of...

  • Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov's Method. Goreac, Dan; Serea, Oana-Silvia // Applied Mathematics & Optimization;Oct2012, Vol. 66 Issue 2, p209 

    We aim at characterizing domains of attraction for controlled piecewise deterministic processes using an occupational measure formulation and Zubov's approach. Firstly, we provide linear programming (primal and dual) formulations of discounted, infinite horizon control problems for PDMPs. These...

  • Balanced split sets and Hamilton-Jacobi equations. Angulo Ardoy, Pablo; Guijarro, Luis // Calculus of Variations & Partial Differential Equations;Jan2011, Vol. 40 Issue 1/2, p223 

    We study the singular set of solutions to Hamilton-Jacobi equations with a Hamiltonian independent of u. In a previous paper, we proved that the singular set is what we called a balanced split locus. In this paper, we find and classify all balanced split loci, identifying the cases where the...

  • A COMPACT UPWIND SECOND ORDER SCHEME FOR THE EIKONAL EQUATION.  // Journal of Computational Mathematics;Jul2010, Vol. 28 Issue 4, p489 

    No abstract available.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics